Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On Naprosyn for a long time. Having sweating. Feel sick and have constipation. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have been on Naprosyn sr 750 for a long time,and I am high blood preasure tablet's,but now I am always sweating.I am seven two years old Femail I feel sick in the tummy most days.I suffer from consepation
Posted Wed, 28 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Basically you have two problems.
1... Sickness in your stomach with constipation
2.. Excessove sweating 
As far as sickness off stomach and constipation is concerned,it seems primarily due to the longterm use of NAPROXYN.
Constipation,loss of appetite,nausea,hyperactivity are known side effects of long term use of NAPROSYN and can be taken care of by taking a proton pump inhibitor like PANTOPROZOLE 40 mg once a day on empty stomach in morning.
Other ways are taking the NAPROSYN after the meals.
For constipation,take plenty of water and add fibre in your diet.You can take some laxative like MIRALAX in the night on your doctor's advise.

Excessive sweating can be caused by various medical conditions like rheumatoid arthritis,gout,obesity,diabetes,chronic infections like tuberculosis,hyperactive thyroid,certain cancers etc.Many a times old age in itself can cause excessive sweating where it can be due to combination of factors like inactivity,ageing process,hormonal imbalance,weight gain etc.
You need to be investigated for your excessive sweating and therefore must meet 
your doctor to discuss with him.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor